# SDR DHL2008805505

- Difficulty date: March 2, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Deformed
- Location: T/E Flap
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD FLAP LOWER PLATING DEFORMED STA XF 399.000.  PERFORMED MAJOR REPAIR IAW SRM 57-7-1 FIG 4 TR NR 57-94 DATED 10-01-02.  REMOVED DEFORMED PANEL PLATING IAW SRM 57-1-0 PG 1, SRM 51-1-21.  FABRICATED NEW PLATING (AL2024T3 0.025") AND BONDED DOUBLER (AL2024T3 0.020") IAW SRM 57-7-1 FIG. 4, TR NR 57-94 ITEM "U" AND "Q".  BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-9, TR NR 51-142, SRM 51-1-9A, TR NR 51-141.  CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF NEW PANEL PLATING IAW SRM 51-1-8B.  INSTALLED NEW PANEL PLATING IAW SRM 51-1-11, SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQUE).
